# SDR RAIA0007016

- Difficulty date: July 20, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 10,010 hours, 10,494 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: AH52688
- Condition: Deflated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7490-STL- NOSE WHEEL STEERING CAME OFF STEERING RACK, CREW TRIED TO CORRECT USING DIFFERENTIAL POWER AND BREAKING RESULTING IN NOSE TIRE DEFLATION.  MAINTENANCE INSPECTED AND REPLACED NOSE TIRES, ROTATED NOSE GEAR AND PINNION TO ENGAGE RACK.
